# SDR HEEA079493

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft time: 12,375 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 206362002101
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ON FUEL CAP WILL NOT STAY LOCK DOWN WHEN SECURED. SCRAPPED.
